Reasons as Reasons for Preferences

Rowland, RA orcid.org/0000-0002-0471-1948 (2022) Reasons as Reasons for Preferences. American Philosophical Quarterly, 59 (3). pp. 297-311. ISSN 0003-0481

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

©2022 by the Board of Trustees of the University of Illinois. This is an author produced version of an article published in American Philosophical Quarterly. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: July 2022
  • Published (online): 1 July 2022
  • Accepted: 14 November 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Jun 2021 14:17
Last Modified: 01 Jul 2023 00:13
Status: Published
Publisher: University of Illinois Press
Identification Number: 10.5406/21521123.59.3.07
Open Archives Initiative ID (OAI ID):

Export

Statistics